# SDR AALA202102099011

- Difficulty date: January 27, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 59,443 hours, 34,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218920200
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON FLOOR BEAM BETWEEN FR68 AND FR69 AT AFT GALLEY AREA. L=1.464 BY  W=0.727 BY  D=0.061 INCHES CORRODED AREA. REPLACED FLOOR BEAM -Y1162.5 BETWEEN FR68 TO FR69 AT AFT GALLEY AREA PER SRM 51-42-11-801.
